On the Chow groups of certain EPW sextics

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02306876
Contributor : Robert Laterveer <>
Submitted on : Monday, October 7, 2019 - 10:19:52 AM
Last modification on : Friday, October 11, 2019 - 9:04:03 AM

Links full text

Identifiers

Collections

Citation

Robert Laterveer. On the Chow groups of certain EPW sextics. Kodai Mathematical Journal, Tokyo Institute of Technology, Department of Mathematics, 2019, 42 (1), pp.170-201. ⟨10.2996/kmj/1552982512⟩. ⟨hal-02306876⟩

Share

Metrics

Record views

14